English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Exact Riemann solutions of the Ripa model for flat and non-flat bottom topographies

Rehman, A., Ali, I., & Qamar, S. (2018). Exact Riemann solutions of the Ripa model for flat and non-flat bottom topographies. Results in Physics, 8, 104-113. doi:10.1016/j.rinp.2017.11.031.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0000-35E4-3 Version Permalink: http://hdl.handle.net/21.11116/0000-0000-35E5-2
Genre: Journal Article

Files

show Files
hide Files
:
qamar_2526947.pdf (Publisher version), 573KB
Name:
qamar_2526947.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
This is an open access article under the CC BY-NC-ND license

Locators

show

Creators

show
hide
 Creators:
Rehman, Asad1, Author
Ali, Ishtiaq1, Author
Qamar, Shamsul1, 2, Author              
Affiliations:
1Department of Mathematics, COMSATS Institute of Information Technology, Park Road Chak Shahzad, Islamabad, Pakistan, ou_persistent22              
2Physical and Chemical Foundations of Process Engineering, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738150              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2018
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1016/j.rinp.2017.11.031
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Results in Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 8 Sequence Number: - Start / End Page: 104 - 113 Identifier: -